# SDR FDEA202512112235

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 23,042 hours, 9,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587628
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FLOOR PANEL 232SFF HAS SEVERAL DENTS. FABRICATED A FLOOR PANEL 232SFF,  RBL 77.5 - 77.5,  BS 687 - 764  IAW DWG 143T5876-28, AND SR67-53-009.  MAJOR REPAIR.
